# SDR PG9A115815

- Difficulty date: December 1, 2006
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N133GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3883
- Aircraft time: 1,856 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 704A33640088
- Part serial: 6862
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,857 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DAILY INSPECTION, FOUND A VERTICLE CRACK EXTENDING UP FROM THE LOWER HOLE ON THE AFT SIDE OF THE ADAPTER.  INSTALLED 3 NEW ADAPTERS.
